KNAW

Publication

Food preference of wireworms analyzed with multinomial logit models (2003)

Pagina-navigatie:
Title Food preference of wireworms analyzed with multinomial logit models
Published in Journal of Insect Behavior, Vol. 16, p.647-665. ISSN 0892-7553.
Author Hemerik, L.; Gort, G.; Brussaard, L.
Date 2003
Reference(s) Leerstoelgroep Wiskundige en statistische methoden, Chair Soil Biology and Biological Soil Quality
Language English
Type Article
Publication http://library.wur.nl/WebQuery/wurpubs/325049
OpenURL Search this publication in (your) library
Persistent Identifier urn:nbn:nl:ui:32-325049
Metadata XML
Repository Wageningen University & Research Centre

Go to page top
Go back to contents
Go back to site navigation